# SDR UIEA2021071501553

- Difficulty date: July 14, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 77,015 hours, 14,238 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING START RE (#2) AS GEN CAME ON LINE MOMENTARILY OVERSPEED EICAS ILLUM.( PERF R ENG RUN PER AMM 72-00-00. AFTER GEN CAME ON DID NOT SEE ANY FAULTS IN VIEW. OPS CHECK GOOD. )
